# SDR 96ZZZM456

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Entry Door
- Part time: 46,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD ENTRY DOOR CUTOUT AT BOTTOM LATCH ANGLE IS CRACKED AT SEVERAL PLACES.  STOP DRILLED CRACK PER SRM 51-10-1.  PENETRANT INSPECTED PER OHM 20-20-2.  CRACK TERMINATES AT STOP DRILL.  INSTALLED REPAIR PER SRM 51-40-2 2024-T3 .050 3 INCH BY 18 INCH.
